# SDR UIEA2019021903273

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,510 hours, 16,830 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Bleed Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE ADVISORY MSG. COMPLIED WITH QRH.( OPERATED APU SEVERAL TIMES AND APU BLEED AIR SYSTEM. OPS CHECKS GOOD PER AMM 49-11-00. NO MSG.  )
